# SDR DALA2016042603267

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BETWEEN BS 927 - 1000 ON AFT CARGO COMPARTMENT.  THE LONGERON WAS REPLACED IAW SRM 53-20-05, FIG 201, 51-41-02, AND 51-41-05.
